# SDR SWAA2013061217092

- Difficulty date: June 3, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 35,864 hours, 20,729 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27093
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT INBD SIDE OF STAB STA 175.5.  REPAIRED SKIN IAW SRM.
